# SDR RAIA2019041520003

- Difficulty date: April 12, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N13123
- Make and model: Emb EMB-145XR
- Aircraft serial: 145688
- Aircraft time: 42,054 hours, 25,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 58-60
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FL SILL ON CENTER & LH OMEGA BEAM BT FR 60-58 IS CORRODED.   R&R THE CENTER OMEGA BEAM GUSSET FROM FR 58-60. R&R THE L/H OMEGA BEAM GUSSET FROM FR 58-60.
